# SDR 2003UALA00839

- Difficulty date: November 5, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 44,907 hours, 24,521 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 60243
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTING PULLED UP AND INOPERATIVE AT ROW 21.  REPLACED LIGHT STRIP.
